Non-divisibility of some multiplicative functions
Acta Arithmetica, Tome 22 (1972) no. 3, pp. 287-314
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_22_3_287_314,
author = {E. Scourfield},
title = {Non-divisibility of some multiplicative functions},
journal = {Acta Arithmetica},
pages = {287--314},
year = {1972},
volume = {22},
number = {3},
doi = {10.4064/aa-22-3-287-314},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-22-3-287-314/}
}
E. Scourfield. Non-divisibility of some multiplicative functions. Acta Arithmetica, Tome 22 (1972) no. 3, pp. 287-314. doi: 10.4064/aa-22-3-287-314
Cité par Sources :